RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 3, Pages 302–307 (Mi tmf3840)  

This article is cited in 5 scientific papers (total in 5 papers)

Hamiltonian form of a Feynman path integral

A. L. Alimov


Abstract: A Feynman path integral representation is obtained for a certain class of function of operators. A generalization is made to the case of functions of several noncommuting operators.

Full text: PDF file (560 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 837–840

Bibliographic databases:

Received: 20.09.1973

Citation: A. L. Alimov, “Hamiltonian form of a Feynman path integral”, TMF, 20:3 (1974), 302–307; Theoret. and Math. Phys., 20:2 (1974), 837–840

Citation in format AMSBIB
\Bibitem{Ali74}
\by A.~L.~Alimov
\paper Hamiltonian form of a~Feynman path integral
\jour TMF
\yr 1974
\vol 20
\issue 3
\pages 302--307
\mathnet{http://mi.mathnet.ru/tmf3840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468827}
\zmath{https://zbmath.org/?q=an:0315.47014}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 837--840
\crossref{https://doi.org/10.1007/BF01040163}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3840
  • http://mi.mathnet.ru/eng/tmf/v20/i3/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, “K teorii kontinualnogo integrala”, UMN, 31:2(188) (1976), 213–214  mathnet  mathscinet  zmath
    2. A. L. Alimov, “Feynman path integrals on nonlinear phase space”, Theoret. and Math. Phys., 30:2 (1977), 100–106  mathnet  crossref  mathscinet
    3. A. V. Bogdanov, G. V. Dubrovskiy, “Path integral representation for inelastic scattering amplitude and its quasiclassical approximations”, Theoret. and Math. Phys., 30:2 (1977), 146–152  mathnet  crossref
    4. L. F. Blazhievskii, “Path integrals and ordering of operators”, Theoret. and Math. Phys., 40:1 (1979), 596–604  mathnet  crossref  mathscinet  zmath  isi
    5. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:209
    Full text:95
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020